Alert archive / Idaho / Wind Advisories in 2007
Wind Advisory 11, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Jun 15, 2007, 2:40 PM MDT. It took effect at Jun 17, 2007, 9:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2007, 2:40 PM MDT (20:40 UTC)
- In effect from
- Jun 17, 2007, 9:00 AM MDT
- Expired
- Jun 17, 2007, 3:04 PM MDT
- In force
- 6 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPIH 152040 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 240 PM MDT FRI JUN 15 2007 ...WINDY WEEKEND AHEAD FOR EASTERN IDAHO... .A FAST MOVING PACIFIC WEATHER SYSTEM AND ASSOCIATED COLD FRONT WILL USHER IN WINDY CONDITIONS TO EASTERN IDAHO LATE SATURDAY AND ON INTO SUNDAY. IDZ021-160845- /O.NEW.KPIH.LW.Y.0008.070616T1800Z-070617T0300Z/ /O.NEW.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS 240 PM MDT FRI JUN 15 2007 ...LAKE WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. BREEZY CONDITIONS AHEAD OF A COLD FRONT WILL INITIATE LAKE WIND ADVISORY LEVEL WINDS SATURDAY AFTERNOON. BOATERS ON THE AMERICAN FALLS RESERVOIR SHOULD BE PREPARED FOR CHOPPY WATER AND SHOULD TAKE PRECAUTIONS. AFTER A BRIEF DROP IN WIND SPEEDS SATURDAY EVENING...A COLD FRONT WILL USHER IN WINDY TO VERY WINDY CONDITIONS TO PORTIONS OF THE SNAKE RIVER PLAIN FOR MUCH OF SUNDAY. SUSTAINED WINDS OF 30-35 MPH AND GUSTS TO 50 MPH ARE LIKELY...ESPECIALLY IN OPEN AREAS WEST OF THE SNAKE RIVER. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ017-020-160845- /O.NEW.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY 240 PM MDT FRI JUN 15 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. A COLD FRONT WILL MOVE THROUGH EASTERN IDAHO EARLY SUNDAY AND WILL GENERATE WINDY TO VERY WINDY CONDITIONS. THE STRONGEST WINDS WILL FAVOR THE SNAKE RIVER PLAIN BETWEEN BURLEY AND ARCO. WIND SPEEDS OF 30 TO 35 MPH AND GUSTS TO NEAR 50 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS75 KPIH 160844 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 244 AM MDT SAT JUN 16 2007 ...WINDY WEEKEND AHEAD FOR EASTERN IDAHO... .A FAST MOVING PACIFIC WEATHER SYSTEM AND ASSOCIATED COLD FRONT WILL USHER IN WINDY CONDITIONS TO EASTERN IDAHO LATE TODAY AND INTO SUNDAY. IDZ021-162200- /O.CON.KPIH.LW.Y.0008.070616T1800Z-070617T0300Z/ /O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS 244 AM MDT SAT JUN 16 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. BREEZY CONDITIONS AHEAD OF A COLD FRONT WILL CREATE LAKE WIND ADVISORY LEVEL WINDS SATURDAY AFTERNOON. BOATERS ON THE AMERICAN FALLS RESERVOIR SHOULD BE PREPARED FOR CHOPPY WATER AND SHOULD TAKE PRECAUTIONS. AFTER A BRIEF DROP IN WIND SPEEDS SATURDAY EVENING...A COLD FRONT WILL USHER IN WINDY TO VERY WINDY CONDITIONS TO PORTIONS OF THE SNAKE RIVER PLAIN FOR MUCH OF SUNDAY. SUSTAINED WINDS OF 30 TO 35 MPH AND GUSTS TO 50 MPH ARE LIKELY...ESPECIALLY IN OPEN AREAS WEST OF THE SNAKE RIVER. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ017-020-162200- /O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY 244 AM MDT SAT JUN 16 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. A COLD FRONT WILL MOVE THROUGH EASTERN IDAHO EARLY SUNDAY AND WILL GENERATE WINDY TO VERY WINDY CONDITIONS. THE STRONGEST WINDS WILL FAVOR THE SNAKE RIVER PLAIN BETWEEN BURLEY AND ARCO. WIND SPEEDS OF 30 TO 35 MPH AND GUSTS TO NEAR 50 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KPIH 162150 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 350 PM MDT SAT JUN 16 2007 ...WINDY WEEKEND AHEAD FOR EASTERN IDAHO... .A FAST MOVING PACIFIC WEATHER SYSTEM AND ASSOCIATED COLD FRONT WILL USHER IN WINDY CONDITIONS TO EASTERN IDAHO LATE TODAY AND INTO SUNDAY. IDZ021-171030- /O.CON.KPIH.LW.Y.0008.000000T0000Z-070617T0300Z/ /O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS 350 PM MDT SAT JUN 16 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. BREEZY CONDITIONS AHEAD OF A COLD FRONT WILL CREATE LAKE WIND ADVISORY LEVEL WINDS THIS AFTERNOON. BOATERS ON THE AMERICAN FALLS RESERVOIR SHOULD BE PREPARED FOR CHOPPY WATER AND SHOULD TAKE PRECAUTIONS. AFTER A BRIEF DROP IN WIND SPEEDS THIS EVENING...A COLD FRONT WILL USHER IN WINDY TO VERY WINDY CONDITIONS TO PORTIONS OF THE SNAKE RIVER PLAIN FOR MUCH OF SUNDAY. SUSTAINED WINDS OF 30 TO 35 MPH AND GUSTS TO 50 MPH ARE LIKELY...ESPECIALLY IN OPEN AREAS WEST OF THE SNAKE RIVER. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ017-020-171030- /O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY 350 PM MDT SAT JUN 16 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. A COLD FRONT WILL MOVE THROUGH EASTERN IDAHO EARLY SUNDAY AND WILL GENERATE WINDY TO VERY WINDY CONDITIONS. THE STRONGEST WINDS WILL FAVOR THE SNAKE RIVER PLAIN BETWEEN BURLEY AND ARCO. WIND SPEEDS OF 30 TO 35 MPH AND GUSTS TO NEAR 50 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KPIH 170121 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 721 PM MDT SAT JUN 16 2007 IDZ021-171330- /O.CAN.KPIH.LW.Y.0008.000000T0000Z-070617T0300Z/ /O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS 721 PM MDT SAT JUN 16 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE LAKE WIND ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. BREEZY CONDITIONS OVER AMERICAN FALLS RESERVOIR HAVE ALREADY BEGUN TO SUBSIDE THIS EVENING AND THE LAKE WIND ADVISORY HAS BEEN CANCELLED FOR THE REMAINDER OF THE EVENING. A COLD FRONT APPROACHING FROM THE WEST LATE TONIGHT WILL USHER IN WINDY CONDITIONS TO THE SNAKE RIVER PLAIN FOR MUCH OF SUNDAY. SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY...ESPECIALLY IN OPEN AREAS WEST OF THE SNAKE RIVER. A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ017-020-171330- /O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY 721 PM MDT SAT JUN 16 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. A COLD FRONT WILL MOVE THROUGH EASTERN IDAHO EARLY SUNDAY AND WILL GENERATE WINDY CONDITIONS. THE STRONGEST WINDS WILL FAVOR THE SNAKE RIVER PLAIN BETWEEN BURLEY AND ARCO. WIND SPEEDS OF 30 TO 35 MPH AND GUSTS TO NEAR 50 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KPIH 170953 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 353 AM MDT SUN JUN 17 2007 IDZ017-020-021-172200- /O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT... AMERICAN FALLS 353 AM MDT SUN JUN 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING. WINDS WILL CONTINUE TO PICK UP BEHIND A RATHER STRONG COLD FRONT. BY MID MORNING...SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY... ESPECIALLY IN OPEN AREAS WEST OF THE SNAKE RIVER. WINDS ARE FORECAST TO DROP BELOW CRITERIA LEVELS BY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KPIH 172104 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 304 PM MDT SUN JUN 17 2007 IDZ021-180300- /O.CAN.KPIH.WI.Y.0011.000000T0000Z-070618T0200Z/ /O.NEW.KPIH.LW.Y.0009.070617T2104Z-070618T0300Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS 304 PM MDT SUN JUN 17 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. THE SURFACE COLD FRONT THAT CROSSED EASTERN IDAHO THIS MORNING CONTINUES TO MOVE FURTHER AWAY. WINDS IN THE SNAKE RIVER PLAIN WILL CONTINUE TO DECREASE THIS AFTERNOON AND EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH 900 PM MDT THIS EVENING. WINDS OF THIS STRENGTH CAN PRODUCE SWELLS OF 1 TO 2 FEET AND CAN BE HAZARDOUS TO SMALL CRAFT. LARGEST SWELLS WILL DEVELOP ON THE NORTHWEST END OF THE LAKE. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ IDZ017-020-172215- /O.CAN.KPIH.WI.Y.0011.000000T0000Z-070618T0200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY 301 PM MDT SUN JUN 17 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. THE SURFACE COLD FRONT THAT CROSSED EASTERN IDAHO THIS MORNING CONTINUES TO MOVE FURTHER AWAY. SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE TO DECREASE THIS AFTERNOON AND EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Jun 15, 9:30 AM MDT, 5 hours 10 minutes earlier.
Area forecast discussion, Jun 15, 9:30 AM MDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 930 AM MDT FRI JUN 15 2007 .DISCUSSION...A WEAK WEATHER SYSTEM WILL PASS THROUGH THE REGION TODAY...WITH ONLY A FEW CLOUDS AND A STRAY SHOWER OVER NORTHERN AREAS. OTHERWISE SUNNY SKIES AND WARM TEMPERATURES WILL BE THE RULE. HAVE UPDATED CLOUD COVER TODAY TO INDICATE AFTERNOON CLOUDS AND CLEAR SKIES THIS MORNING. CANTIN && .PREV DISCUSSION... /ISSUED 318 AM MDT FRI JUN 15 2007/ SHORT TERM...NEARLY ZONAL FLOW CONTINUES TODAY ACROSS EASTERN IDAHO. A WAVE CURRENTLY MOVING OVER VANCOUVER/PUGET SOUND WILL PUSH EAST WITH THE ENERGY STAYING NORTH OF THE AREA. SOME MID/HIGH LEVEL MOISTURE WILL CONTINUE TO WORK ACROSS NORTHERN ID INTO MT...WITH SOUTHERN EXTENT OVER NORTHERN PARTS OF CENTRAL MTNS TO AROUND YELLOWSTONE. OTHERWISE PLENTY OF SUN AS DRY SLOT WORKS ACROSS THE GEM STATE. FORECAST SHOWS LOW POPS AGAIN TODAY IN PARTS OF THE CENTRAL MTNS AND ALONG THE MT/ID BORDER. TEMPS WILL ONCE AGAIN BE WARM WITH MANY VLY LOCALES WELL INTO THE 80S. WINDS WILL BE BORDERLINE AGAIN TODAY FOR LAKE WIND ADVISORY AT AMERICAN FALLS RESERVOIR ...SO WILL DEFER TO DAY SHIFT FOR POSSIBLE ISSUANCE. ALL MODELS INDICATE LOW PRESSURE COMING ASHORE BY 00Z SUN AND MAKING ITS WAY EAST THROUGH LATE SUNDAY AND SHOULD BE INTO THE PLAINS BY MONDAY EVENING. THERE ARE STILL DIFFERENCES IN STRENGTH OF STORM AND HOW FAR SOUTH ITS EFFECTS WILL BE FELT IN EASTERN ID. HOWEVER...ALL SOLUTIONS PUT ANY CHANCE OF SHOWERS/STORMS MAINLY IN THE CENTRAL AND NORTHERN MTNS. THE BIG STORY WILL BE INCREASING PRESSURE GRADIENT AND THE WINDS ESPECIALLY BY LATER SATURDAY PRE FRONTAL AND POST FRONTAL ON SUNDAY. AS OF 00Z MODEL RUNS...LOCAL WIND SCHEME INDICATES LAKE WIND ADVISORY CRITERIA FOR SATURDAY AND WIND ADVISORY/BORDERLINE HIGH WIND EVENT FOR SUNDAY IN THE SNAKE PLAIN. TEMPS WILL START ON SATURDAY WITH SOME VALLEY LOCALES INTO THE LOWER 90S...DROPPING INTO THE 60S AND 70S FOR MANY AREAS SUNDAY AND MONDAY. KEYES LONG TERM...THE BIG QUESTION IN THE EXTENDED LIES IN THE LATE MON/TUES PERIOD. GFS SHOW STRONG RIDGE ALREADY BUILDING IN...WHILE THE ECMWF AND OTHERS ARE INDICATING A TROF DROPPING ACROSS ID WITH RIDGE BUILDING IN THEREAFTER. FOR NOW...GOING MORE TOWARD GFS SOLUTION. GRIDS HAVE LOW END POPS FOR TUES ACROSS THE NORTHERN AND CENTRAL MTNS. EXPECT DRY AND WARM CONDITIONS TO RETURN FOR SURE BY MIDDLE OF NEXT WEEK. KEYES FIRE WEATHER...LITTLE CHANGE IS EXPECTED IN WEATHER CONDITIONS TODAY...AS WESTERLY UPPER LEVEL WINDS CONTINUE THE TREND OF WARM AND DRY. MODELS CONTINUE TO SHOW A DEEP UPPER LOW MOVING INTO THE PACIFIC NORTHWEST ON SATURDAY. THIS WILL INTENSIFY THE UPPER FLOW OVER IDAHO...AND TURN IT TO THE SOUTHWEST. GUSTY WINDS CAN BE EXPECTED SATURDAY AFTERNOON ACROSS THE SNAKE RIVER PLAIN...AND OVER THE RIDGE TOPS IN THE CENTRAL MOUNTAINS. RELATIVE HUMIDITY READINGS SATURDAY AFTERNOON WILL AGAIN NEAR CRITICAL LEVELS...ESPECIALLY ACROSS THE ARCO DESERT REGION. ON SUNDAY...THE UPPER LOW MOVES TO THE IDAHO PANHANDLE...WITH THE MOISTURE REMAINING TO THE NORTH. THE ALIGNMENT OF THE STRONG UPPER WINDS WITH THE SNAKE RIVER PLAIN... COMBINED WITH A STRONG POST COLD FRONTAL PRESSURE GRADIENT...WILL RESULT IN STRONG SURFACE AND RIDGE TOP WINDS ON SUNDAY. MODELS ARE SHOWING SLIGHT INCREASES IN RELATIVE HUMIDITY VALUES SUNDAY AFTERNOON...BUT STILL CLOSE ENOUGH TO CRITICAL VALUES IN FIRE ZONES 409 AND 410 TO WARRANT CLOSE MONITORING. NEXT WEEK LOOKS DRY AND WARM AGAIN...BUT WITHOUT THE STRONG WINDS. HEDGES AVIATION...UPPER LEVEL ZONAL FLOW WILL ESSENTIALLY KEEP OVERALL WEATHER CONDITIONS UNCHANGED THRU SAT MORNING. VFR CONDITIONS WILL AGAIN PREVAIL...WITH ISOLD TSTMS OVER RIDGE TOPS IN THE CEN MTNS. HEDGES && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 15, 6:01 AM MDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE POCATELLO ID 601 AM MDT FRI JUN 15 2007 IDZ017>025-031-032-161215- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 601 AM MDT FRI JUN 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT ISOLATED DRY THUNDERSTORMS ARE POSSIBLE AGAIN THIS AFTERNOON AND EVENING OVER PARTS OF THE CENTRAL AND NORTHERN MOUNTAINS. SOUTHWEST WINDS ARE EXPECTED TO PICK UP THIS AFTERNOON AT 10 TO 20 MPH IN PARTS OF THE SNAKE RIVER PLAIN. THIS COULD CAUSE SOME CHOPPY WATERS ON AREA WATERWAYS...AMERICAN FALLS RESERVOIR IN PARTICULAR. A LAKE WIND ADVISORY MIGHT BE NEEDED FOR THE AFTERNOON AND EVENING HOURS FOR THIS REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM SYSTEM WILL BEGIN TO APPROACH EASTERN IDAHO ON SATURDAY AND PUSH TO THE EAST BY MONDAY. AHEAD OF IT...WINDS WILL INCREASE OUT OF THE SOUTH AND SOUTHWEST AT 10 TO 20 MPH WITH HIGHER GUSTS. THIS WOULD CREATE SOME CHOPPY WATERS ON LOCAL WATERWAYS...AMERICAN FALLS RESERVOIR IN PARTICULAR. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED FOR THIS REGION. ALSO WITH RELATIVE HUMIDITIES DROPPING...FIRE WEATHER CONCERNS COULD ARISE OVER THE NORTHWESTERN PART OF THE SNAKE PLAIN. EXPECT A SLIGHT CHANCE OF DRY THUNDERSTORMS OVER THE NORTHERN AND CENTRAL MOUNTAINS. ON SUNDAY...EXPECT THE WINDS TO INCREASE OUT OF THE WEST AT 20 TO 30 MPH WITH HIGHER GUSTS. THIS WILL CREATE BREEZY TO WINDY CONDITIONS ACROSS MUCH OF THE AREA. AT THE VERY LEAST...A WIND ADVISORY IS ANTICIPATED OVER PARTS OF THE SNAKE PLAIN. ALTHOUGH HUMIDITIES WILL RISE SLIGHTLY AND TEMPERATURES WILL DROP...FIRE WEATHER CONCERNS ARE POSSIBLE OVER PORTIONS OF THE SNAKE RIVER PLAIN DURING THE DAY. A SLIGHT CHANCE OF DRY THUNDERSTORMS IS AGAIN EXPECTED OVER PARTS OF THE CENTRAL AND NORTHERN MOUNTAINS. EXPECT A RETURN TO WARMER AND DRIER WEATHER BY MIDWEEK. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:41 PM MDT | Lake Wind Advisory | PIH | 70 min | |
| Jun 15, 2:40 PM MDT | Lake Wind Advisory | PIH | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.